# SDR ASOA20160920130

- Difficulty date: September 20, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND THE FRAME CORRODED BS 364 BETWEEN  STRINGER 26R.  REPAIRED IAW EC/TC REO 670-53-21-687 & GREO 670-53-21-687.
